# SDR ASAA2019071230068

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,926 hours, 14,843 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0754714
- Condition: Failed
- Location: Cabin Pressure
- Part time: 37,926 hours, 14,843 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SYSTEM 1 AND SYSTEM 2 PRESSURE CONTROLLER FAIL. GROUNDED - YES. FOUND CPC 1 INOP. CPC 2 RESET ACCOMPLISHED OK. REPLACED CPC 1 PER AMM 21-31-34. PERFORMED OPERATIONAL TEST PER AMM 21-31-00-710-002. TEST OK. BOTH CPC 1 & 2 TEST OK.
